# SDR C2XA11CL097

- Difficulty date: April 15, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 23,195 hours, 17,614 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MDT - FLT 6021 THE CREW REPORTED A LOUD NOISE INFLIGHT UNDER FLOOR ASSOCIATED WITH PACK NR 2.  THEY ALSO REPORTED A CABIN PRESSURE DROP.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RECONNECTED THE DUCT ON NR 2 PACK SYSTEM BETWEEN THE AIR CYCLE MACHINE AND HEAT EXCHANGER.  OPERATIONAL CHECKS WERE GOOD.
